# SDR HEEA079286

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- Aircraft time: 4,125 hours
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF33394
- Condition: Failed
- Location: Engine
- Part time: 9,900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED BLEED VALVE ALLOWING ENGINE TO PRODUCE HIGH TOT.
